# SDR USAA2009090292314

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 20,785 hours, 7,672 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900000
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 232 - PHX - EEL - EMERGENCY EXIT LIGHT AT ROW 9 LEFT INOPERATIVE.  MAINTENANCE REPLACED THE SEAT HARNESS AT ROW 9 LEFT.  OPERATIONAL CHECK WAS GOOD.
